# SDR ASAA2017070421292

- Difficulty date: July 4, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 54,538 hours, 24,607 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609070000
- Part serial: 00070808
- Condition: Failed
- Location: Fwd Galley
- Part time: 49,441 hours, 20,331 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE  RIGHT OVEN IN FORWARD GALLEY STARTED SMOKING AND COILS WERE GLOWING RED.  FA TURNED OFF OVEN BUT COILS STILL GLOWED RED. PULLED THE CIRCUIT BREAKERS.  OVEN COOLED DOWN. ACFT GROUNDED.  CHANGED OVEN, IAW CMM 25-36-55.
